Vol. 249, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Correction to the article A Floer homology for exact contact embeddings

Kai Cieliebak and Urs Adrian Frauenfelder

Vol. 249 (2011), No. 2, 509–510

Correction to Pacific Journal of Mathematics 239 (2009) 251–316

Abstract

The paper in question included an appendix, titled “A Wasserman-type theorem for the Rabinowitz action functional”, where we showed that the Rabinowitz action functional is generically Morse–Bott and the Morse–Bott manifold is the disjoint union of the energy hypersurface itself, representing the constant Reeb orbits, and a circle for each Reeb orbit. The treatment of multiple covered Reeb orbits contained a gap, which is filled in this note.

Keywords
contact manifolds, Floer homology, Rabinowitz action functional
Mathematical Subject Classification 2000
Primary: 53D10, 53D40
Milestones
Received: 28 September 2010
Accepted: 10 January 2011
Published: 1 February 2011
Authors
Kai Cieliebak
Department of Mathematics
Ludwig-Maximilian University
Theresienstrasse 39
D-80333 Munich
Germany
Urs Adrian Frauenfelder
Department of Mathematics and Research Institute of Mathematics
Seoul National University
Seoul 151-747
South Korea